MathSciNet Relay Station
MathSciNet bibliographic data
MR316384 (47 #4931) 10C05
Niemeier, Hans-Volker Definite quadratische Formen der Dimension $24$ und Diskriminante $1$. (German) J. Number Theory 5 (1973), 142–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement